# SDR SWIA202266933

- Difficulty date: November 7, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 21,148 hours, 11,858 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE 1, 2 AND 3 HARDWARE IS RUSTED.      RH ELEVATOR HINGE 1, 2 AND 3 HARDWARE REPLACED ON RACK.
